# SDR 2001UALA00659

- Difficulty date: May 5, 2001
- Submitted: May 16, 2001
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 36,799 hours, 13,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRUCTURE CORRODED. STA 1673 WL 208 TOP AND BOTTOM SURFACE. REPLACED FLOOR SUPPORT STRUCTURE.
